Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SHINA MED CORPORATION SURE COMFORT; INSULIN SYRINGE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SHINA MED CORPORATION SURE COMFORT; INSULIN SYRINGE
Catalog Number
22-6505
Medical Device Problem Code
Nonstandard Device (1420)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Needle bond failure.The needle is pushed inside the syringe during use.
New Search
Submit an Adverse Event Report
Brand Name
SURE COMFORT
Common Device Name
INSULIN SYRINGE
Manufacturer
(Section D)
SHINA MED CORPORATION
455-30, bogaewonsam-ro
bogae-myeon kr-41
anseong-si, anseong-si gyeonggido 17509
KS 17509
MDR Report Key
19323321
Report Number
1000138447-2024-00004
Device Sequence Number
18036621
Product Code
FMF
UDI-Device Identifier
00786227650555
UDI-Public
00786227650555
Combination Product (Y/N)
N
Initial Reporter Country
JM
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Administrator/Supervisor
Type of Report
Initial
Report Date
(Section B)
05/15/2024
Report Date
(Section F)
04/19/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Catalogue Number
22-6505
Device Lot Number
230632AS
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
04/16/2024
Date Report to Manufacturer
04/19/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown